# SDR UALA2010092103508

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 56,969 hours, 8,281 cycles
- Engine: Pwa PW4090
- Engine time: 53,648 hours, 8,142 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL CONSUMPTION EXCEEDS LIMIT.  TROUBLE SHOT IAW FIM 71-05 T830. IAW AD 2003-26-09, IF EXCEEDED 0.5 QT PER HOUR AND NO CAUSE FOUND, BOROSCOPED NR 3 WEEP MM TASK 72-00-88-290-803-N01 WITHIN 100 CYC. BOROSCOPED TUBE AT NR 3 BEARING OIL VENT TUBE FOUND THE TUBE DRY AND CLEAN WITH NO DEBRIS.  FOUND SMALL LEAK AT FUEL-OIL COOLER OUTLET MANIFOLD. REPLACED SEALS AND PACKING.  IDLE LEAK CHECKED. NO LEAKS NOTED. ACCOMPLISHED FIM TASK 71-08, TASK 819.  NO EVIDENCE OF LEAKS. ACCMP'D OIL SYS LEAK CHECK. NO BUBBLES FROM DRAIN TUBES. CHECKED GEAR BOX FOR HIDDEN OIL. 2 CLAMPS LOOSE ON LINES TO SCAVENGE LUBE PUMP. SECURED CLAMPS. COMPLETED MM FOUND NO DISCREPANCIES. REPLACED LUBE SCAVENGE PUMP.
